| Model Number |
5F050603CS |
| Medical Device Problem Codes |
Break (1069); Fracture (1260); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a stent placement procedure through contralateral cfa to treat claudication , the device was minimally difficult to advance and it was further reported that the outer white sheath of the stent was allegedly removed and separated from the catheter.There was no reported patient injury.
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 06/2024).
Additional Manufacturer Narrative
H10: manufacturing review: a review of manufacturing records was not performed, as additional complaints have not been reported for this lot.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the sample was not returned for evaluation and image was not provided for review.Therefore, the investigation is inconclusive for the reported issue.The lesion was pre dilated and the vessel was not tortuous/ calcified in nature; a force increase was not felt; system compatible introducer and guidewire were used.The definitive root cause could not be determined based upon available information.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instructions for use state: 'do not constrict the delivery system during stent deployment.If excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit.' in regards to pre dilation the instructions for use state: 'pre-dilatation of the lesion with a balloon dilatation catheter is recommended.' under materials required the instructions for use state: '5f (1.67 mm) or larger introducer sheath (¿) 0.014 inch (0.36 mm) - 0.035 inch (0.89 mm) diameter guidewire'.In regards to removal difficulty the instructions for use state: 'if resistance is met while retracting the delivery system over a guidewire, remove the delivery system and guidewire together.' holding and handling of the system throughout deployment was found sufficiently described.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a stent placement procedure through contralateral cfa to treat claudication through minimally calcified path, the device was minimally difficult to advance and it was further reported that the white outer sheath of the stent was allegedly separated from the catheter upon removal after deployment.There was no reported patient injury.